# SDR DALA2024030603093

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 30,228 hours, 11,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5431161) DURING SVC CHK FOUND AFT RT EMERGENCY EXIT DOOR LIGHT AND SEVERAL AISLE EMERGENCY EXIT LIGHTS INOP. R&R EMERGENCY EXIT LIGHT BATTERY PACK M01672 PER B737 AMM 33-51.
